| Model Number |
M00519351 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of tip broke.
Event or Problem Description
Note: this report pertains to two of two devices used during the same procedure.Refer to manufacturer report number 3005099803-2025-0494 for the first orise proknife, and 7 for the second orise proknife.It was reported to boston scientific corporation that an orise proknife was used in rectum during an endoscopic submucosal dissection (esd) procedure on (b)(6) 2025.During the procedure, two orise proknives broke and could not be extended.The procedure was completed using a different device from another model and manufacturer.There were no reported patient complications as a result of this event.
Event or Problem Description
It was reported to boston scientific corporation that an orise proknife was used in rectum during an endoscopic submucosal dissection (esd) procedure on (b)(6) 2025.During the procedure, the tip of two orise proknife devices broke and could not be extended.The procedure was completed using a different device from another model and manufacturer.There were no reported patient complications as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of tip broke.Block h11: investigation results.The returned orise proknife was received for analysis.Visual and microscope examination revealed that the catheter was kinked and that the device returned without the electrode.The reported event was confirmed.Based on the available information, the investigation findings were likely that procedural factors, such as the length of time used, power settings required, handling technique, and/or tissue composition resulted in the electrode damage, and subsequent use of the electrode resulted in the detachment.Therefore, a review and analysis of all available information indicated the most probable cause is adverse event related to procedure.